Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Einstein metrics and smooth structures

Dieter Kotschick

Geometry & Topology 2 (1998) 1–10
Bibliography
1 R Barlow, A simply connected surface of general type with $p_g=0$, Invent. Math. 79 (1985) 293 MR778128
2 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 4, Springer (1984) MR749574
3 A L Besse, Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 10, Springer (1987) MR867684
4 F Catanese, C LeBrun, On the scalar curvature of Einstein manifolds, Math. Res. Lett. 4 (1997) 843 MR1492124
5 P C Craighero, R Gattazzo, Quintic surfaces of $\mathbb{CP}^3$ having a nonsingular model with $q=p_g=0$, $P_2\not=0$, Rend. Sem. Mat. Univ. Padova 91 (1994) 187 MR1289636
6 I Dolgachev, C Werner, A simply connected numerical Godeaux surface with ample canonical class, J. Algebraic Geom. 8 (1999) 737 MR1703612
7 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 45 MR1339810
8 R Fintushel, R J Stern, Immersed spheres in 4–manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995) 145 MR1349567
9 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
10 R Friedman, J W Morgan, Smooth four-manifolds and complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 27, Springer (1994) MR1288304
11 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
12 N Hitchin, Compact four-dimensional Einstein manifolds, J. Differential Geometry 9 (1974) 435
13 D Kotschick, On manifolds homeomorphic to $\mathbb{CP}^2\#8\overline{\mathbb{CP}}^2$, Invent. Math. 95 (1989) 591 MR979367
14 D Kotschick, Orientation-reversing homeomorphisms in surface geography, Math. Ann. 292 (1992) 375 MR1149041
15 D Kotschick, P B Kronheimer, T S Mrowka
16 D Kotschick, J W Morgan, C H Taubes, Four-manifolds without symplectic structures but with nontrivial Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 119 MR1324695
17 M Kreck, S Stolz, A diffeomorphism classification of 7–dimensional homogeneous Einstein manifolds with $\mathrm{SU}(3){\times}\mathrm{SU}(2){\times}\mathrm{U}(1)$–symmetry, Ann. of Math. $(2)$ 127 (1988) 373 MR932303
18 C LeBrun, Four-manifolds without Einstein metrics, Math. Res. Lett. 3 (1996) 133 MR1386835
19 U Persson, Chern invariants of surfaces of general type, Compositio Math. 43 (1981) 3 MR631426
20 M Salvetti, On the number of nonequivalent differentiable structures on 4–manifolds, Manuscripta Math. 63 (1989) 157 MR980570
21 A Sambusetti, An obstruction to the existence of Einstein metrics on 4–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 1213 MR1396668
22 G Tian, S T Yau, Kähler–Einstein metrics on complex surfaces with $C_1\gt 0$, Comm. Math. Phys. 112 (1987) 175 MR904143
23 M Y Wang, W Ziller, Einstein metrics on principal torus bundles, J. Differential Geom. 31 (1990) 215 MR1030671
24 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021